# SDR HNAA2010120300263

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 62,799 hours, 70,901 cycles
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POPPING SOUND AND LIGHT SMOKE FROM LOWER PORTION OF CAPTAIN'S WINDSCREEN FOLLOWED BY BURNING RUBBER AND ELECTRICAL ODOR.  R & R F/O'S RT WINDSCREEN IAW WC 56-00-00R.
